# SDR DLL10951058

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Doubler
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUSH PATCH REPAIR COMING LOOSE ON OUTER SKIN OF TRANSLATING COWL AT 4 O'CLOCK POSITION.  ON NR 2 ENGINE.  FOUND AT LETTER CHECK, REPAIRED PER SRM 54-37-00 FIG 802.
